Alert archive / New York / Coastal Flood Statements in 2011

Coastal Flood Statement 24, NWS New York, NY

October 19, 20115 counties in New York; Greater Bridgeport Planning Region, Connecticut

NWS New York, NY issued this coastal flood statement at Oct 19, 2011, 4:57 AM EDT for 5 counties in New York; Greater Bridgeport Planning Region, Connecticut. It took effect at Oct 19, 2011, 3:00 PM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Oct 19, 2011, 4:57 AM EDT (08:57 UTC)
In effect from
Oct 19, 2011, 3:00 PM EDT
Expired
Oct 19, 2011, 7:00 PM EDT
In force
4 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Bronx County, NY, Nassau County, NY, Queens County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 54 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 9.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2011-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2011-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2917 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

199 
WHUS41 KOKX 190857
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
457 AM EDT WED OCT 19 2011

...LOCALLY MINOR COASTAL FLOODING POSSIBLE LATE THIS AFTERNOON...

CTZ009-NYZ071-073-078-176-177-191700-
/O.NEW.KOKX.CF.S.0024.111019T1900Z-111019T2300Z/
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
457 AM EDT WED OCT 19 2011

* LOCATIONS...THE COASTLINE ALONG WESTERN LONG ISLAND SOUND...
  INCLUDING SOUTHWEST CONNECTICUT...EASTERN PORTIONS OF NEW YORK
  CITY...AND NORTHERN PORTIONS OF NASSAU AND SOUTHWEST SUFFOLK
  COUNTIES. 

* TIDAL DEPARTURES...1.5 TO 2 FT ABOVE ASTRONOMICAL TIDE. 

* TIMING...DURING THE TIMES OF HIGH TIDE LATE THIS AFTERNOON.

* IMPACTS...WATER LEVELS WILL LOCALLY TOUCH OR SLIGHTLY EXCEED
  MINOR COASTAL FLOODING LEVELS.

$$
1 follow-up statement
630 
WHUS41 KOKX 191612
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1212 PM EDT WED OCT 19 2011

...LOCALLY MINOR COASTAL FLOODING POSSIBLE LATE THIS AFTERNOON...

CTZ009-NYZ071-073-078-176-177-192300-
/O.CON.KOKX.CF.S.0024.111019T1900Z-111019T2300Z/
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
1212 PM EDT WED OCT 19 2011

* LOCATIONS...THE COASTLINE ALONG WESTERN LONG ISLAND SOUND... 
  INCLUDING SOUTHWEST CONNECTICUT...EASTERN PORTIONS OF NEW YORK 
  CITY...AND NORTHERN PORTIONS OF NASSAU AND SOUTHWEST SUFFOLK 
  COUNTIES. 

* TIDAL DEPARTURES...1.5 TO 2 FT ABOVE ASTRONOMICAL TIDE.

* TIMING...DURING THE TIMES OF HIGH TIDE LATE THIS AFTERNOON.

* IMPACTS...WATER LEVELS WILL LOCALLY TOUCH OR SLIGHTLY EXCEED 
  MINOR COASTAL FLOODING LEVELS. 

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Oct 19, 4:14 AM EDT, 43 minutes earlier.

Area forecast discussion, Oct 19, 4:14 AM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
414 AM EDT WED OCT 19 2011

.SYNOPSIS...
LOW PRESSURE OVER THE SOUTHEAST STATES WILL RAPIDLY INTENSIFY AS
IT MOVES BACK INTO THE OHIO VALLEY. THIS WILL DRAG A WARM FRONT
NORTH THROUGH THE REGION LATER TODAY. LOW PRESSURE WILL TRACK INTO
THE CANADIAN MARITIMES THIS WEEKEND AS HIGH PRESSURE BUILDS BACK
IN FROM THE SOUTHWEST. AN UPPER DISTURBANCE SLIDES ACROSS THE AREA
MONDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW PRES OVER THE SOUTHEAST WILL MOVE INTO THE OHIO VALLEY...
DRAGGING A WARM FRONT ALONG THE EAST COAST AND INTO THE REGION.
ISSUE TODAY IS WHERE THE AXIS OF HEAVY RAINFALL WILL TRACK.
FOLLOWING THE 00Z NAM...ONE AXIS OF HEAVY RAIN WILL MOVE ALONG NJ
AND AREAS WEST OF THE HUDSON VALLEY...WITH ANOTHER AXIS OF HEAVY
RAIN WELL OFFSHORE. THE 00Z GFS HAS ONE AXIS OF HEAVY RAIN...AND
KEEPS IT WELL OFFSHORE. THE GFS IS QUITE DRY COMPARED WITH THE
NAM...AND IF THE GFS PANS OUT...THE LOCAL AREA COULD SEE LITTLE...
IF ANY...QPF OVER THE REGION. 21Z SREF IS SIMILAR TO THE NAM...
THOUGH NOT QUITE AS WET. 00Z ECMWF IS ALSO SIMILAR TO THE NAM...SO
WILL DISCOUNT THE 00Z GFS.

WILL KEEP CATEGORICAL POPS OVER THE REGION...AND WILL MENTION
HEAVY RAIN POSSIBLE AT TIMES THIS AFTERNOON IN LINE WITH THE
NAM/SREF. FOLLOWED LATEST 06Z HPC QPF. ORANGE COUNTY IS EXPECTED
TO GET ABOUT 0.75"...WHILE THE NYC METRO SHOULD GET 1.25-1.5" AND
EASTERN CT/LONG ISLAND WILL GET CLOSER TO 1.5-2" THROUGH TODAY.
BASED ON THESE VALUES...ONLY MINOR URBAN FLOODING IS EXPECTED.

RAIN IS CURRENTLY OVER THE DELMARVA AREA...AND WITH DEWPOINT
DEPRESSIONS STILL ABOUT 4-6 DEGREES...IT MAY TAKE SOME TIME FOR
THE AREA TO MOISTEN UP ENOUGH TO SUPPORT PRECIP. SO SOME LIGHT
RAIN IS EXPECTED THIS MORNING...AND THE HEAVIEST RAIN WILL HOLD
OFF UNTIL LATE THIS MORNING/EARLY THIS AFTERNOON.

EAST WINDS WILL INCREASE THROUGHOUT THE DAY...WITH WINDS OVER LONG
ISLAND INCREASING TO 15-20 MPH WITH SOME GUSTS TO 30 MPH POSSIBLE
LATE.

HIGHS WILL TOP OFF IN THE LOW TO MID 60S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
RAIN TAPERS TO SHOWERS OFF OVER WESTERN ZONES EARLY THIS EVENING
AS THE AXIS OF HEAVY RAIN MOVES INTO EASTERN ZONES. PRECIP WILL
COME TO AN END BY DAYBREAK THURSDAY. THE LOW OVER THE OH VALLEY
WILL THEN TRACK TOWARDS SE CANADA ON THURSDAY...AND A STRONG H5
LOW/SHORTWAVE WILL MOVE THROUGH THE NORTHEAST DURING THAT TIME.
THIS WILL KEEP SOME SCATTERED SHOWERS IN THE FORECAST. THE MAIN
ISSUE ON THURSDAY WILL BE THE STRONG SW WINDS AS THE GRADIENT
TIGHTENS. 925 MB WINDS WILL RANGE FROM 40-45 KT...SO WITH
MIXING...CAN EXPECT 25-30 KT GUSTS AT THE SFC. WILL KEEP WINDS
BELOW WIND ADVISORY CRITERIA...BUT IT WILL BE QUITE BREEZY. WITH
SW FLOW...HIGHS WILL TOP OFF ABOUT 5 DEGREES ABOVE NORMAL...
GENERALLY IN THE MID TO UPPER 60S...AND CLOSE TO 70 IN SOME PARTS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
DEEP CUTOFF LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL LIFT
ACROSS SOUTHEAST CANADA WHILE WEAKENING. GUSTY WINDS WILL CONTINUE
THROUGH FRIDAY AS THE PRESSURE GRADIENT REMAINS TIGHT BETWEEN THE
DEPARTING LOW AND A HIGH PRESSURE SYSTEM BUILDING IN FROM THE SW.

UPPER TROUGHINESS WILL REMAIN ACROSS THE EASTERN US INTO EARLY
NEXT WEEK...WITH A FEW SHORTWAVES MOVING THROUGH. THE FIRST IS FRI
NIGHT/SAT MORNING...BUT DEEPEST MOISTURE REMAINS TO THE WEST.
WHILE SOME SPRINKLES OR EVEN A FEW LIGHT SHOWERS CANNOT BE RULED
OUT COMPLETELY...HAVE DECIDED TO KEEP THE FORECAST DRY. UPPER
RIDGE BRIEFLY BUILDS IN ALOFT SAT NIGHT THEN MOVES TO THE EAST ON
SUN. A DIGGING UPPER TROUGH ACROSS THE EASTERN US EARLY NEXT WEEK
WILL SEND A STRONGER SHORTWAVE ACROSS LATE MON OR MON NIGHT.
BETTER CHC OF SHOWERS...ALTHOUGH 00Z EC CAME IN DRIER. HAVE LEFT
SCHC POPS MON NIGHT.

TEMPS ARE EXPECTED TO BE NEAR NORMAL LEVELS THROUGH THE PERIOD.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
LOW PRESSURE AND A WARM FRONT APPROACH THE REGION FROM THE SOUTH
TODAY.

ALREADY LOW MVFR AND IFR CONDITIONS ARE DEVELOPING OVER NYC
TERMINALS. NOT EXPECTING CONDITIONS TO IMPROVE ONCE LOWER CIGS
DEVELOP. LEADING EDGE OF RAINFALL HAS REACHED VA AND THE DELMARVA
PENINSULA...AND WILL CONTINUE TO APPROACH FROM THE SOUTH THIS
MORNING. CURRENT FORECAST CALLS FOR RAIN TO REACH THE TERMINALS
LATE THIS MORNING...ALTHOUGH AT LEAST OCCASIONAL RAIN MAY ARRIVE
EARLIER. PERIODS OF MODERATE TO HEAVY RAINFALL POSSIBLE MID-LATE
AFTERNOON. AT THIS POINT IT IS A LITTLE EARLY TO PINPOINT ANY
AREAS OF HEAVY RAIN...BUT THIS WILL BE REFINED WITH LATER UPDATES.

LIGHT E-NE WINDS EARLY THIS MORNING...INCREASING AFTER SUNRISE.
GUSTS TO AROUND 15-20 KT DEVELOP BY LATE MORNING...AND INCREASE
DURING THE AFTERNOON AS WINDS ALOFT PICK UP. LOW LEVEL WIND
SHEAR/COMPRESSION EXPECTED FOR AT LEAST SEVERAL HOURS THIS
AFTERNOON AS A STRONG LLJ AROUND 50 KT MOVES THROUGH FROM SOUTH TO
NORTH.

RAIN BECOMES LIGHTER THIS EVENING AS BULK OF THE PRECIP MOVES
NORTH OF US...BUT LOW STRATUS WILL LINGER WITH IFR/LIFR CONDITIONS.

OUTLOOK FOR 00Z THURSDAY THROUGH SUNDAY...

WED NIGHT...SUB-VFR WITH WINDS SHIFTING S. GUSTS AROUND 20KT
MAY REDEVELOP BY EARLY THURSDAY MORNING.

THU...VFR WITH SW GUSTS 25-30KT POSSIBLE.

FRI...VFR. WITH W GUSTS TO 20KT POSSIBLE.

SAT AND SUN...VFR.

&&

.MARINE...
DEEPENING LOW PRES MOVES INTO THE OHIO VALLEY TODAY. HEAVY RAIN AND
PATCHY FOG WITH REDUCED VSBY WILL MOVE INTO THE WATERS BY EARLY THIS
AFTERNOON. IN ADDITION...A TIGHT EASTERLY GRADIENT WILL DEVELOP WITH
WINDS INCREASING TO 15-20 KT WITH 25-30 KT WINDS ON THE WATERS. SEAS
ON THE OCEAN WILL BUILD TO 6-8 FT BY THIS EVENING.

ON THURSDAY...LOW PRES MOVES INTO SE CANADA...AND WINDS SHIFT SW AND
INCREASE TO 20-30 KT. OCNL GALE GUSTS ARE POSSIBLE...ESPECIALLY ON
THE OCEAN...THURSDAY AND THURSDAY EVENING. WILL HOLD OFF ON GALE
WATCH DUE TO LOW CONFIDENCE IN IT OCCURRING AS MIXING MAY NOT BE
STRONG ENOUGH TO MIX DOWN GALE GUSTS. SEAS ON THE OCEAN WILL BUILD
TO 8 TO 13 FT ON THURSDAY.

POTENTIAL FOR GALE FORCE GUSTS CONTINUES THU NIGHT ALTHOUGH
DESPITE A 35-40 LLJ WINDS TYPICALLY HAVE A HARD TIME MIXING DOWN
ON A SW FLOW. AFTER COLLAB WITH SURROUNDING OFFICES HAVE KEPT OCNL
GUSTS UP TO 35 KT IN THE FORECAST AND INCLUDED THE POTENTIAL IN
THE HWO. OTHERWISE...SCA CONDS CONTINUE THROUGH FRI...LINGERING ON
THE OCEAN WATERS INTO SAT AS SEAS SUBSIDE FROM W TO E.

TRANQUIL CONDITIONS EXPECTED THEREAFTER AS HIGH PRES BUILDS IN
FROM THE SW.

&&

.HYDROLOGY...
SIGNIFICANT RAINFALL IS ON THE WAY WITH 1 TO 2 INCHES FORECAST
ACROSS THE AREA. THE HIGHEST AMOUNTS WILL BE ACROSS EASTERN LI AND
SE CT...WITH LOCALIZED HIGHER AMOUNTS POSSIBLE WHERE THE COASTAL
FRONTS SET UP. BASED ON FFG AND RIVER LEVELS...NO FLOOD WATCHES
WILL BE ISSUED AT THIS TIME. THERE IS THOUGH LIKELY TO BE MINOR
NUISANCE FLOODING...PRIMARILY IN URBAN AREAS.

&&

.TIDES/COASTAL FLOODING...
TIDAL DEPARTURES OF 2 TO 2 1/4 FT ARE NEEDED FOR MINOR COASTAL
FLOODING DURING THE TIMES OF HIGH TIDE THIS AFTERNOON. A DEEPENING
COASTAL LOW WITH STRONG E/NE WINDS WILL HAVE TIDAL DEPARTURES
FALLING JUST SHORT OF THESE VALUES. THE BEST CHANCE FOR MINOR
COASTAL FLOODING WILL BE ACROSS WESTERN LI SOUND WHERE HIGH TIDE
OCCURS LATER TODAY. ON THE SOUTH SHORE...THE SURGE AND WATER
LEVELS ARE LIKELY TO NOT RESPOND QUICK ENOUGH TO PRODUCE THE
NEEDED DEPARTURES FOR MINOR FLOODING. NO ADVISORIES ARE PLANNED AT
THIS TIME.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 6 AM EDT FRIDAY
     FOR ANZ330-335-338-340-345-350-353-355.

&&

SYNOPSIS...MPS
NEAR TERM...MPS
SHORT TERM...MPS
LONG TERM...24
AVIATION...KCS
MARINE...24/MPS
HYDROLOGY...MPS
TIDES/COASTAL FLOODING...MPS
Hazardous weather outlook, Oct 19, 3:34 AM EDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
334 AM EDT WED OCT 19 2011

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-201000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
334 AM EDT WED OCT 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

1 TO 2 INCHES OF RAIN IS EXPECTED ACROSS THE REGION...WITH 2 TO 3
INCHES OF RAIN LIKELY ACROSS EASTERN ZONES. SIGNIFICANT URBAN AND
SMALL STREAM FLOODING IS POSSIBLE WHERE BANDS OF HEAVY RAIN
DEVELOP.

EAST WINDS WILL INCREASE TO 15 TO 25 MPH WITH OCCASIONAL GUSTS UP
TO 30 MPH THIS AFTERNOON. THIS WILL RESULT IN TIDAL DEPARTURES OF
1.5 TO 2.5 FT ABOVE NORMAL...POSSIBLY PRODUCING MINOR TIDAL
FLOODING DURING THE TIMES OF HIGH TIDE TODAY. AREAS MOST IMPACTED
WILL BE IN WESTERN LONG ISLAND SOUND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ350-353-355-201000-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
334 AM EDT WED OCT 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

GALE FORCE WINDS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-201000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
334 AM EDT WED OCT 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OCCASIONAL GALE FORCE WINDS ARE POSSIBLE ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

Nearby

Coastal Flood Statements in New York, 2011Coastal Flood Statements in Connecticut, 2011Every coastal flood statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.